# SDR 08FDEA03350

- Difficulty date: August 9, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW L1 DOOR CUTOUT HAS 2 VERTICAL DENTS AT STA 320 BETWEEN STR 17L - 19L.  EVALUATED 2 DENTS AND MEASURED DENTS A: 1.0  Y: .019  A/Y 45.2 AND DENT 4 A: 2.4  Y: .053  A/Y 45.2, A/Y RATIO WITHIN LIMITS BUT DENTS ARE COMMON TO TEAR STRAP AND LESS THAN 10 INCHES FROM LAP SEAM IAW B727 SRM 53-30-1.  REPAIRED DENTS AT FUSELAGE SKIN BELOW L1 DOOR CUT-OUT STA 320 AND BETWEEN STR 17L - 19L IAW FX EA 7-5330-122389, FUSELAGE SKIN PANEL BETWEEN STATION 312 - 320 STR 17L TO STR 20L DENTS.
